# SDR ASOA20140603047

- Difficulty date: June 3, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145LR
- Aircraft serial: 145110
- Aircraft time: 37,427 hours, 28,186 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503517
- Condition: Burned
- Location: Cabin Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SIDEWALL LIGHT FIXTURE BURNED AT ROW 9A.  MAINTENANCE REPLACED SEAT 9A LIGHT HARNESS.  OPS CHECKS WERE GOOD.
